Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Just started Depakote... dry mouth/sweaty palms?? Ritch

Posted by cache-monkey on April 7, 2005, at 15:09:03

In reply to Re: Just started Depakote... dry mouth/sweaty palms?? cache-monkey, posted by Ritch on April 7, 2005, at 9:55:11

The only other med I'm on is diazepam (8 mg/day) and hadn't been experiencing this before starting the Depakote.

But think I am getting that internal warmth thing. It's actually kind of nice in some ways. I like that ... "having your brain in a warm bath".

~cache-monkey


>
> I never got sweaty palms and dry mouth on Depakote, but I can say that it can cause an internal "warmth" feeling-- I think Spriggy called it having your brain in a warm bath-- it's kind of difficult to describe. I usually only notice it on a dose increase and then that fades. SSRI's can raise sensation of temperature too and cause sweating, WB made my feet sweat which was a weird thing. Maybe it's another med that you are taking?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cache-monkey thread:480997
URL: http://www.dr-bob.org/babble/20050404/msgs/481232.html